Nour Elhouda Djaa ; Fethi Latti ; Abderrahim Zagane - Proper biharmonic maps on tangent bundle

cm:10305 - Communications in Mathematics, November 17, 2022, Volume 31 (2023), Issue 1 - https://doi.org/10.46298/cm.10305
Proper biharmonic maps on tangent bundle

Authors: Nour Elhouda Djaa ; Fethi Latti ; Abderrahim Zagane

    This paper, we define the Mus-Gradient metric on tangent bundle $TM$ by a deformation non-conform of Sasaki metric over an n-dimensional Riemannian manifold $(M, g)$. First we investigate the geometry of the Mus-Gradient metric and we characterize a new class of proper biharmonic maps. Examples of proper biharmonic maps are constructed when all of the factors are Euclidean spaces.


    Volume: Volume 31 (2023), Issue 1
    Published on: November 17, 2022
    Accepted on: November 15, 2022
    Submitted on: November 15, 2022
    Keywords: Mathematics - Differential Geometry

    Share

    Consultation statistics

    This page has been seen 42 times.
    This article's PDF has been downloaded 25 times.